Alert archive / Texas / Flash Flood Warnings in 2023

Flash Flood Warning 75, NWS Midland/Odessa, TX

October 3, 2023Borden County, Dawson County, Scurry County, Texas

NWS Midland/Odessa, TX issued this flash flood warning at Oct 3, 2023, 6:16 PM CDT for Borden County, Dawson County, Scurry County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 3, 2023, 6:16 PM CDT (23:16 UTC)
Expired
Oct 3, 2023, 9:30 PM CDT
In force
3 hr
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Flood severity
None

Counties Borden County, TX, Dawson County, TX, Scurry County, TX

The radar

The Lubbock radar (KLBB), 97 km from the middle of the area, began a volume at 23:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 11.3 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2023-10-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 870 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2023-10-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
870 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
738 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
198 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.3

Open this sounding in Storm Lab

The text

As transmitted.

860 
WGUS54 KMAF 032316
FFWMAF
TXC033-115-415-040230-
/O.NEW.KMAF.FF.W.0075.231003T2316Z-231004T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Midland/Odessa TX
616 PM CDT Tue Oct 3 2023

The National Weather Service in Midland/Odessa has issued a

* Flash Flood Warning for...
  Borden County in western Texas...
  East Central Dawson County in western Texas...
  West Central Scurry County in western Texas...

* Until 930 PM CDT.

* At 616 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2 inches of rain 
  have fallen. The expected rainfall rate is 1 to 2 inches in 1 
  hour. Flash flooding is ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Gail.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3277 10185 3286 10169 3295 10153 3296 10147
      3296 10142 3296 10134 3296 10127 3290 10117
      3277 10107 3272 10117 3260 10143 3271 10169

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR

$$

James DeBerry
1 follow-up statement
206 
WGUS74 KMAF 032343
FFSMAF

Flash Flood Statement
National Weather Service Midland/Odessa TX
643 PM CDT Tue Oct 3 2023

TXC033-115-415-040230-
/O.CON.KMAF.FF.W.0075.000000T0000Z-231004T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Borden TX-Dawson TX-Scurry TX-
643 PM CDT Tue Oct 3 2023

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM CDT THIS 
EVENING FOR BORDEN, EAST CENTRAL DAWSON AND WEST CENTRAL SCURRY 
COUNTIES...

At 643 PM CDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 1 and 2 inches of rain have 
fallen. The expected rainfall rate is 1 to 2 inches in 1 hour. Flash 
flooding is ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Gail.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3277 10185 3286 10169 3295 10153 3296 10147
      3296 10142 3296 10134 3296 10127 3290 10117
      3277 10107 3272 10117 3260 10143 3271 10169

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR

$$

James DeBerry

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood warning went out at Oct 3, 5:50 PM CDT, 26 minutes earlier.

Area forecast discussion, Oct 3, 5:50 PM CDT, 26 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
550 PM CDT Tue Oct 3 2023

...New AVIATION...

.SHORT TERM...
(This afternoon through Wednesday night)
Issued at 211 PM CDT Tue Oct 3 2023

WV imagery shows the upper trough ejecting into the Northern
Plains this afternoon, leaving West Texas and Southeast New
Mexico under southwest flow aloft. At the surface, return flow is
sharpening up a dryline along the western CWA border,
foreshadowing a potentially busy late afternoon/evening.
Convection yesterday produced prolific rainfall over Southeast New
Mexico and adjacent areas of West Texas to the east, in addition
to abundant large hail. Highest reported QPF was 3.16" at
Seagraves, and MRMS measured up to 4.66" nearby. KMAF 12Z RAOB
came in w/a juicy 1.45" pwat, quite a ways above the
climatological mean of 0.85". VIS sat imagery shows a healthy cu
field already developing over the higher terrain, and CAMs suggest
initiation 18-19Z. Indeed, the first cell is going up south of
KMRF. Deep-layer shear over Southeast New Mexico is expected to
spread east and south this afternoon as the trough pushes into the
region. However, mid-level lapse rates don't look quite as
impressive as yesterday, suggesting large hail may be less this
afternoon/evening. High this afternoon should top out 5-7F above
normal.

Tonight, a 30+kt LLJ will keep the storms going through the
evening, w/CAMs hinting at developing a secondary, isolated line
behind the first. Mixing will keep overnight lows 13-15F above
normal. This will also back up the dryline against the higher
terrain.

Wednesday, thicknesses suggest temperatures should be about the
same as today's, but maybe a degree or so cooler. NBM initiates
convection along this feature early, as a cold front moves south
into the South Plains late afternoon. CAMs develop 40-60kts of
deep- layer shear into the afternoon, mainly over the northeast
CWA. As the front approaches, another round of severe weather
looks likely as the front approaches. This should carry into the
overnight hours as the front moves through. Lows will be 4-5F
cooler than tonight, but still well-above normal.

&&

.LONG TERM...
(Thursday through Monday)
Issued at 211 PM CDT Tue Oct 3 2023

Thursday morning, the much-advertised cold front will have made it
to near the Pecos River, and will continue its swift southward
progression to the Rio Grande by early afternoon. Breezy
northeasterly winds can be expected with the front, along with
sharply cooler temperatures, with highs Thursday expected to reach
the upper 70s across northern areas and the higher terrain, lower
to middle 80s elsewhere, and 90s confined through the Rio Grande
Valley. In the wake of the front, temperatures will continue to
cool through Saturday, with highs Saturday likely to be some of
the coolest we've seen in some time, topping out in the upper 60s
and lower 70s for most of the region, with middle 70s along the
Rio Grande. Early morning lows over the weekend may even dip into
the upper 40s for portions of Southeast New Mexico, the northern
Permian Basin, and the mountain areas. Thereafter, temperatures
begin to moderate somewhat as the trough continues its eastward
progression and ridging builds to the west. By early next week,
temperatures will be in the lower 80s for most, warmer, but still
a little below normal for early October, a welcome change from the
above normal temperatures that seem to have become the "norm".

Precipitation chances continue through the first portion of the
extended, though will gradually shift southward with the
aforementioned front. The best chance for rain will be generally
along and south of I-10 and especially toward the Big Bend and Rio
Grande in association with a weak disturbance progged to move
across northern Mexico. There remains some uncertainty in the
northward extent of precipitation coverage given the drier post-
frontal airmass which would serve to stymie precipitation
potential. Have adjusted the NBM PoPs down accordingly in the
Thursday night-Saturday night time frame, given the NBM's
propensity to struggle with drying of lower levels synonymous with
strong cold fronts. Otherwise, not too much change was needed in
the extended, with dry conditions returning areawide by Sunday
afternoon.

&&

.AVIATION...
(00Z TAFS) Issued at 550 PM CDT Tue Oct 3 2023

Models are on the fence about low clouds developing KMAF/KHOB
overnight, and we'll hold off a mention for now. Convection has
moved out of all terminal sites, but we're watching for a few ISO
TSRA in the vicinity of KFST over the next hour or two. TSRA will
continue to move off to the east before diminishing into the
overnight. Looks like another round of TS on Wednesday afternoon,
best chances from KFST to KMAF so have PROB30s included between 18-
00Z with less confidence farther west around KCNM and KHOB. Any
+TSRA on Wednesday has the potential for gusty winds and large hail.

&&

.PRELIMINARY POINT TEMPS/POPS...
Big Spring               70  89  65  80 /  30  70  50  30
Carlsbad                 65  89  61  81 /  10  10  10  10
Dryden                   71  92  70  84 /  20  30  40  50
Fort Stockton            69  90  65  80 /  30  50  30  40
Guadalupe Pass           63  81  58  75 /   0  10  10  10
Hobbs                    65  86  59  79 /  10  30  20  10
Marfa                    62  86  60  81 /  10  20  20  30
Midland Intl Airport     69  88  65  80 /  20  50  40  30
Odessa                   70  88  65  80 /  20  50  30  20
Wink                     69  90  64  83 /  10  30  20  20

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
TX...None.
NM...None.
&&

SHORT TERM...44
LONG TERM....84
AVIATION...44
Hazardous weather outlook, Oct 3, 3:13 PM CDT, 3 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Midland/Odessa TX
313 PM CDT Tue Oct 3 2023

NMZ027>029-033-034-TXZ045>048-050>053-059>063-067>070-075-082-
270>282-042015-
Guadalupe Mountains of Eddy County-Eddy County Plains-
Northern Lea County-Central Lea County-Southern Lea County-Gaines-
Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-Loving-Winkler-
Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-Pecos-Terrell-
Guadalupe Mountains Above 7000 Feet-Guadalupe and Delaware Mountains-
Van Horn and Highway 54 Corridor-Eastern Culberson County-
Reeves County Plains-Chinati Mountains-Marfa Plateau-Davis Mountains-
Davis Mountains Foothills-Central Brewster County-Chisos Basin-
Presidio Valley-Lower Brewster County-
313 PM CDT Tue Oct 3 2023 /213 PM MDT Tue Oct 3 2023/

This Hazardous Weather Outlook is for southeast New Mexico,
southwest Texas and western Texas.

.DAY ONE...This afternoon and tonight.

There is a medium risk of severe storms late this afternoon and
evening, mainly across West Texas. A Severe Thunderstorm Watch is in
effect. Any severe storms that do develop may be accompanied by
large hail and damaging winds. Heavy rainfall may also result in
flash flooding.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

There is a medium risk of severe storms Wednesday afternoon and
evening, mainly across the Western Low Rolling Plains and Permian
Basin.  Any severe storms that do develop may be accompanied by
damaging winds, large hail, and an isolated tornado. Heavy rainfall
may also result in flash flooding.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

This product, along with other watches, warnings, advisories,
and statements issued by the National Weather Service Office in
Midland, can be found on the internet at...
https://weather.gov/midland

In the hours before

Special weather statement, Oct 3, 4:52 PM CDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
452 PM CDT Tue Oct 3 2023

TXZ046-047-032230-
Dawson TX-Borden TX-
452 PM CDT Tue Oct 3 2023

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN BORDEN AND
NORTHEASTERN DAWSON COUNTIES THROUGH 530 PM CDT...

At 451 PM CDT, Doppler radar was tracking a strong thunderstorm over
Lamesa Municipal Airport, or near Lamesa, moving northeast at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Lamesa, Lamesa Municipal Airport, Los Ybanez, Hancock, Key, and
Arvana.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
western Texas.

&&

LAT...LON 3280 10139 3264 10194 3277 10205 3296 10179
      3296 10152
TIME...MOT...LOC 2151Z 241DEG 24KT 3275 10190

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

91
Special weather statement, Oct 3, 4:53 PM CDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
453 PM CDT Tue Oct 3 2023

TXZ075-032245-
Pecos TX-
453 PM CDT Tue Oct 3 2023

...STRONG THUNDERSTORMS WILL IMPACT CENTRAL PECOS AND NORTHWESTERN
TERRELL COUNTIES THROUGH 545 PM CDT...

At 452 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms 26 miles east of Fort Stockton, moving northeast at 20
mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Bakersfield.

This includes Interstate 10 between mile markers 276 and 304.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southwestern Texas.

&&

LAT...LON 3060 10230 3060 10234 3057 10234 3041 10269
      3067 10288 3108 10236 3074 10199
TIME...MOT...LOC 2152Z 240DEG 16KT 3075 10247

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

29
Local storm report, Oct 3, 5:54 PM CDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Midland/Odessa TX
554 PM CDT Tue Oct 3 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     Tstm Wnd Gst     3 NW South Haven        32.22N 101.52W
10/03/2023  M61 MPH          Howard             TX   AWOS

            AWOS station KBPG Big Spring.

&&
Local storm report, Oct 3, 5:55 PM CDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Midland/Odessa TX
555 PM CDT Tue Oct 3 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0536 PM     Tstm Wnd Gst     1 NW Midland Internatio 31.95N 102.20W
10/03/2023  M58 MPH          Midland            TX   ASOS

            ASOS station KMAF Midland.

&&
Local storm report, Oct 3, 6:04 PM CDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Midland/Odessa TX
604 PM CDT Tue Oct 3 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0601 PM     Hail             2 E Gail                32.77N 101.42W
10/03/2023  M1.75 inch       Borden             TX   Fire Dept/Rescue

            Quarter to golf ball size hail east of Gail
            on Highway 180.

&&
Local storm report, Oct 3, 6:08 PM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Midland/Odessa TX
608 PM CDT Tue Oct 3 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0554 PM     Tstm Wnd Gst     2 ESE Gail              32.76N 101.41W
10/03/2023  M73 MPH          Borden             TX   Mesonet

            Mesonet station 26 Gail 2SE.

&&

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 2, 7:05 PM CDTSevere Thunderstorm WarningMAFLoving, Reeves55 min
Oct 2, 7:55 PM CDTSpecial Weather StatementMAFLoving50 min
Oct 2, 8:31 PM CDTSevere Thunderstorm WarningMAFLoving, Reeves, Ward, Winkler43 min
Oct 2, 8:50 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFLoving, Ward, Winkler55 min
Oct 2, 9:43 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFEctor, Ward, Winkler62 min
Oct 2, 9:49 PM CDTSevere Thunderstorm WarningMAFAndrews56 min
Oct 2, 10:43 PM CDTSevere Thunderstorm WarningMAFAndrews, Gaines62 min
Oct 2, 10:44 PM CDTSpecial Weather StatementMAFEctor46 min
Oct 2, 10:58 PM CDTSevere Thunderstorm WarningMAFEctor, Winkler62 min
Oct 2, 11:43 PM CDTSpecial Weather StatementMAFGaines47 min
Oct 2, 11:49 PM CDTSpecial Weather StatementMAFGaines26 min
Oct 2, 11:54 PM CDTSpecial Weather StatementMAFEctor51 min
Oct 2, 11:59 PM CDTSevere Thunderstorm WarningMAFAndrews, Gaines61 min
Oct 3, 12:01 AM CDTSevere Thunderstorm WarningMAFEctor59 min
Oct 3, 12:46 AM CDTFlash Flood WarningMAFEctor3 hr
Oct 3, 12:57 AM CDTSevere Thunderstorm WarningMAFAndrews, Dawson, Gaines63 min
Oct 3, 1:01 AM CDTFlash Flood WarningMAFGaines6 hr
Oct 3, 2:02 AM CDTSpecial Weather StatementMAFDawson28 min
Oct 3, 3:13 AM CDTSpecial Weather StatementMAFBorden47 min
Oct 3, 4:15 AM CDTSevere Thunderstorm Warning Considerable damage threatMAFBorden, Scurry60 min
Oct 3, 2:55 PM CDTSpecial Weather StatementMAFPecos50 min
Oct 3, 3:23 PM CDTSevere Thunderstorm WarningMAFPecos52 min
Oct 3, 3:27 PM CDTSpecial Weather StatementMAFPecos48 min
Oct 3, 3:30 PM CDTSpecial Weather StatementMAFPecos45 min
Oct 3, 3:53 PM CDTSpecial Weather StatementMAFCrane52 min
Oct 3, 3:55 PM CDTFlash Flood WarningMAFPecos3 hr
Oct 3, 4:10 PM CDTSevere Thunderstorm WarningMAFCrane, Upton50 min
Oct 3, 4:14 PM CDTSevere Thunderstorm WarningMAFPecos46 min
Oct 3, 4:40 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFCrane, Ector, Midland, Upton50 min
Oct 3, 4:46 PM CDTSpecial Weather StatementMAFHoward44 min
Oct 3, 4:52 PM CDTSpecial Weather StatementMAFDawson38 min
Oct 3, 4:53 PM CDTSpecial Weather StatementMAFPecos52 min
Oct 3, 4:55 PM CDTSevere Thunderstorm WarningMAFHoward, Martin65 min
Oct 3, 5:02 PM CDTSevere Thunderstorm WarningMAFBorden, Dawson58 min
Oct 3, 5:03 PM CDTDust Storm AdvisoryMAFAndrews, Ector, Martin, Midland27 min
Oct 3, 5:11 PM CDTDust Storm WarningMAFGlasscock, Martin, Midland34 min
Oct 3, 5:17 PM CDTSevere Thunderstorm WarningMAFPecos, Terrell43 min
Oct 3, 5:20 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFMartin, Midland40 min
Oct 3, 5:41 PM CDTDust Storm WarningMAFAndrews, Howard, Martin34 min
Oct 3, 5:54 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFBorden, Dawson, Howard, Martin51 min
Oct 3, 5:56 PM CDTSevere Thunderstorm WarningMAFHoward, Mitchell64 min
Oct 3, 5:56 PM CDTSevere Thunderstorm WarningMAFPecos, Terrell49 min
Oct 3, 5:58 PM CDTFlash Flood WarningMAFHoward3 hr
Oct 3, 5:58 PM CDTSevere Thunderstorm WarningMAFBorden, Scurry62 min
Oct 3, 6:12 PM CDTSevere Thunderstorm WarningMAFPecos, Terrell48 min
Oct 3, 6:24 PM CDTSevere Thunderstorm WarningMAFPecos, Terrell23 min
Oct 3, 6:43 PM CDTFlash Flood WarningMAFMitchell3 hr
Oct 3, 6:46 PM CDTSevere Thunderstorm WarningMAFPecos, Terrell44 min
Oct 3, 6:48 PM CDTFlash Flood WarningMAFScurry3 hr
Oct 3, 6:55 PM CDTSevere Thunderstorm WarningMAFPecos, Terrell50 min
Oct 3, 6:56 PM CDTSevere Thunderstorm WarningMAFMitchell45 min
Oct 3, 6:58 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFScurry62 min

Nearby

Flash Flood Warnings in Texas, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.